# SDR SWAA2023041223900

- Difficulty date: April 5, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT #3 UPPER IB CORNER ON TE AREA IS DELAMINATED. .<[01] REMOVED DELAMINATED EXISTING FILLER REPAIR; AND PREPARED AREA FOR REBOUNDING NEW FILLER REPAIR ON L/W L/E #3 SLAT I/B CORNER T/E AS PER B737 SRM 57-42-01-2R-6. REBOUNDED FILLER REPAIR AS MARKED ON #3 L/E SLAT LOWER I/B T/E CORNER AS PER B737 SRM 57-42-01-2R-6. MATERIALS USED PO#1672474; PO#2002508;[02] INSPECTION COMPLETED OF REPAIRE INSTALLED ON THE #3 SLAT UPPER INBRD. CORNER OF THE INBRD. SIDE . INSP./ VERIFIED ALL MATERIAL ISSUE TAGS ARE AS PER REPAIRE CALLS OUT.
